# SDR 2008FA0000085

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: General aviation
- Aircraft: N761AV
- Make and model: Cessna T210M
- Aircraft serial: 21062110
- Aircraft time: 4,800 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1285094
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 4,400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED HYDRAULIC TUBE (PN 128509-4) DUE TO CHAFFING FROM LONG SCREW IN WRONG LOCATION OF INSPECTION COVER PLATE.  THIS WAS FOUND BY INSPECTION AS DESCRIBED IN SEB07-03 FOR 182 SERIES, AND WHICH 182'S HAVE A SUPERSEDED PN AVAILABLE TO NULLIFY THE POTENTIAL PROBLEM.  THIS SERIES AND OTHER MODELS SHOULD BE ADDED TO SB APPLICABILITY.
